# SDR FDEA201205181861

- Difficulty date: May 18, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 78,395 hours, 26,567 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB129113
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E CAVITY HAS CRACKED RIB, INBD SIDE OF PULLEY SUPPORT STRUCTURE BETWEEN SLAT TRACK 13 AND 14.  REPAIRED CRACKED RIB IAW SRM 57-00-01, FIG 3.
